# SDR MZZA99231

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Part number: 65207623
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH LONG CRACK WAS FOUND ON NR 2 ENGNE S-DUCT MOUNTING FLANGE AT BS 1342.  THE CRACKED FLANGE WAS REMOVED AND REPLACED WITH A NEW ONE PER B727SB 727-54-15R2 AND CMI ECRA 5410-01525.  (M)
